Generalized Mean-Reverting 4/2 Factor Model
Yuyang Cheng (),
Marcos Escobar-Anel () and
Zhenxian Gong ()
Additional contact information
Yuyang Cheng: Department of Statistical and Actuarial Sciences, Western University, London, ON N6A 3K7, Canada
Marcos Escobar-Anel: Department of Statistical and Actuarial Sciences, Western University, London, ON N6A 3K7, Canada
Zhenxian Gong: Department of Statistical and Actuarial Sciences, Western University, London, ON N6A 3K7, Canada
Authors registered in the RePEc Author Service: Marcos Escobar Anel ()
Journal of Risk and Financial Management, 2019, vol. 12, issue 4, 1-21
This paper proposes and investigates a multivariate 4/2 Factor Model. The name 4/2 comes from the superposition of a CIR term and a 3/2-model component. Our model goes multidimensional along the lines of a principal component and factor covariance decomposition. We find conditions for well-defined changes of measure and we also find two key characteristic functions in closed-form, which help with pricing and risk measure calculations. In a numerical example, we demonstrate the significant impact of the newly added 3/2 component (parameter b ) and the common factor ( a ), both with respect to changes on the implied volatility surface (up to 100%) and on two risk measures: value at risk and expected shortfall where an increase of up to 29% was detected.
Keywords: stochastic covariance; 4/2 model; option pricing; risk measures (search for similar items in EconPapers)
JEL-codes: C E F2 F3 G (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:gam:jjrfmx:v:12:y:2019:i:4:p:159-:d:274079
Access Statistics for this article
Journal of Risk and Financial Management is currently edited by Prof. Dr. Michael McAleer
More articles in Journal of Risk and Financial Management from MDPI, Open Access Journal
Bibliographic data for series maintained by XML Conversion Team ().